Please fix these errors:
The groups are on eHealth.me, a service provided by eHealthMe.com.
Hello, I'm joining this group to try and find some immediate help for a friend who had drug induced psychosis from taking Adipex for a year. She was feeling like people were after her, watching her, in her house, even thinking she had to kill her parents and not knowing why. She called her mom crying for help and her mom drove six hours asap to be with her and take her to the emergency room. After being hospitalized over the summer in the psychiatric wing, she did stop the medication. However, she is still NOT well: extreme insomnia, major depression, anxiety, seclusion. She is normally an extremely vivacious bubbly person and has always been close to God. Now she is so far from God which is sooo not like her!! I have always felt she that she had an anxiety disorder or possible bi-polar before she started the Adipex so I feel that these possible pre-disorders are now taking over her life since stopping the drug. My friend has ALWAYS been resistant to taking meds (even for a headache) or seeing doctors. So, my problem is getting her to take MORE action to find help. She has taken some steps and is now seeing a psychologist/social worker I found for her. But I'm having more difficulty with a psychiatrist. The one she was given to see after she was released from the hospital is not working for her. There is a major clash in personality and the Dr. is very combative and non-empathetic. She stopped seeing the doc and taking the Risperdal 4 months after her hospital stay. A few weeks ago, she reached back out to the doc and the doc scolded her/was mean about continuing with the appointments. The doc also said she will not give her any meds to help her sleep unless she takes anti-psychotic meds. She is afraid of taking them and being diagnosed with a psychotic disorder in the chance that she is not and only had the symptoms because of the Adipex. I believe that the psychiatrist does not support the drug induced psychosis theory. Even her internist doc brushed her off with her concerns of what the drug could be causes and NEVER told her she shouldn't be on the drug that long. Probably doesn't want to be sued! IDK. What I am asking from anyone in this group who is reading this...is how do I find an expert doctor that can help her? She is going to loose her job if she keeps calling in sick. She has received a reprimand letter in her file now and she has to get her butt to work everyday until the end of the school year. It's difficult to explain, but she has suddenly been assigned to help take a group of behaviorly out of control 6th graders for half the day starting Monday. She has never taught passed 3rd grade. Fearful she is going to snap!! I also believe that her class from last year aided in her mental break down. She realizes now that the Adipex helped her face the nightmare group of kids she was teaching (example: 1 girl was diagnoses with bi-polar and schizophrenia) and that was just one student example. I need to get her on short-term disability before things get worse but I need to find a doctor and literature to support the drug induced psychosis. She is not well to take action and research options. I can't even get her to make phone calls to other doctors. She will read their bio and then become paranoid and hyper-focus about a particular view they have talked about in their bio. Can anyone help me? I'm also feeling that action needs to be taken against her internist doctor who irrisponsibly kept her on this drug!!! I live in the Chicago land area up towards the border of Wisconsin. Thank you for making it through this LONG introduction. I'm praying someone will find us help.
i forgot to add to my post that I believe my weight loss of 20 lbs over the last 5 years is from the temazepam. Any suggestions or comments, I am very thin, and cannot gain weight, especially the weight i lost.
I am 27 and have been on Bactrim for about 7 weeks due to a Staph Infection after a Felon in my finger. I have lost 25lbs in this time and it is starting to worry me. I haven't weighed 175lb since the 7th grade. Anyone have any insight or experiences like this on Bactrim?
hi I have been on Temazepan for the last 5 years, 25 milligrams. I am thinking of going off it. I have tried twice without success. Any suggestons, or better substitutes. I am an active 82 year old female
I have been on temazepan for about 5 years, without any side effects. However, just lately, I discovered that weight loss is a side effect. I have lost about 20 lbs in the last 5 years, and took every test to find out why. I now believe it is from the temazepan, and i dont want to go off
I've been having deja Vu for weeks .. really strong everyday.i was worried didn't know why. I know the difference between a memory and deja vu. This is Deja vu to the highest level I have ever experienced. Everything and I mean everything feels looks tastes smells feels the smell. I'm telling my ...
Hello Everyone, my name is Robbi Vee and I live in the Washington, DC area. I am prior military, now am a military spouse. I am also a thyroid cancer survivor of 10 years-WHOOHOO! However, I am still dealing will the ongoing challenges and frustrations of weight management! I am truly hoping I ...